# SDR FDEA201110094389

- Difficulty date: October 9, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 45,229 hours, 19,989 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970100026
- Part serial: 1155
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP LWR SKIN JUST AFT OF THE CARRIAGE FOUND PUNCTURED.  CUT OUT THE DAMAGED LOWER SKIN PER SRM 57-52-12/201 FIG205.
